# SDR AALA201908239026

- Difficulty date: August 8, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 62,251 hours, 10,286 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T32004
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON HORIZONTAL STABILIZER CENTER BOX UPPER SKIN LEADING EDGE AT THE FORWARD SPAR AT RBL 20. REPAIRED SKIN PER EA 297436.
